# SDR DALA2018052403563

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 55,982 hours, 18,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE TRIM COVER PLATE DAMAGED / MISSING, LOCATIONS: 2L INTERIOR. DOOR 2L HANDLE COVER PLATE MISSING TAPED OVER HOLE PER NEF 52-10-01.
